# SDR ASAA2021090835889

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,916 hours, 15,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Part number: H504B
- Condition: Faulted
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFCS BITE LIBRARY TEST 60.31 FAULT. AILERON SPOIL-4 SIG FAIL FCC B. FAULT MESSAGE 22-11158. SUSPECTED LRU SPOIL-4 POS SENSOR-2. GROUNDED - YES. REPLACED #4 SPOILER POSITION SENSOR REF B737-800 AMM 22-11-27-400-801. OPS NORMAL. BITE LIBRARY 60.31 ALL TESTS PASS CHANNEL A & B.
